# SDR 2009FA0000654

- Difficulty date: July 9, 2009
- Submitted: July 28, 2009
- Operation: General aviation
- Aircraft: N157WM
- Make and model: Piper PA-44-180
- Aircraft serial: 4496157
- Aircraft time: 2,794 hours
- Engine: Lyc O360A1H6
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 554528
- Condition: Frozen
- Location: Rt Engine
- Part time: 624 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT TRAINING, RT THROTTLE CABLE FROZE JUST BELOW MID TRAVEL.  PROP WAS FEATHERED AND ENG WAS SHUTDOWN FOR UNEVENTFUL LANDING.  MX FOUND CABLE BOUND ON THE ENG END IN THE RIGID SHEATH AREA.  A HALF MOON SHAPED SLIVER OF METAL WAS FOUND BETWEEN THE SHEATH AND SWAGGED CABLE END (RUBBER BOOT WAS IN PLACE).  REPLACEMENT CABLE CURED PROBLEM.  MFG WAS NOTIFIED.
